# SDR USAASB03189

- Difficulty date: October 16, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR EXIT SIGN INOPERATIVE.  MAINTENANCE REPLACED THE M1136 POWER SUPPLY ASSEMBLY, CHARGER.  (M)
